# SDR F3LA200600049

- Difficulty date: May 9, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 16,966 hours, 7,660 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Worn
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED NR 1 ENGINE IB FWD COWL BRACE BRACKET WORN INTO THE ENGINE CASE.  INSTALLED NEW BRACKETS AND HARDWARE ON NR 1 ENGINE CASE FOR THE FAN COWL HOLD OPEN ROD PER EA A9-72R-11428 AND CREATED RW 0000808.
